Clique on A*- Algebra

Hits: 1396
Select Volume / Issue:
Year:
2014
Type of Publication:
Article
Keywords:
A-Algebra, A-Ideal, A-Clique, A-Annihilator
Authors:
K. Suguna Rao; P. Koteswara Rao; Dr. V. Amarenda Babu
Journal:
IJISM
Volume:
2
Number:
3
Pages:
295-298
Month:
May
Abstract:
In this paper we introduce the concept of A*-clique, prove if A contains infinite number of elements, then A has infinite clique If A contains infinite clique ,then A/E contains infinite clique, where E is finite ideal, if a quotient A*-algebra A/E contains an infinite clique then A contains infinite clique. An A*-algebra A has nilpotent element, which is not finite, then A contains an infinite clique. An A*-algebra A has infinite nil radical J*A, then A has infinite clique .we introduce the definition of Annihilator and prove every annihilating ideal S of A is an ideal of A proved an ideal S is left Annihilator ideal in A iff S∩ B is left annihilating ideal in Boolean algebra A.

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=